# SDR CA090121010

- Difficulty date: December 21, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 677 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 118287
- Condition: Noisy
- Location: Aux Fuel
- Part time: 588 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SHUT DOWN A ROUGH SOUNDING NOISE SEEMED TO BE COMING FROM THE AUX FUEL PUMP.  MAINTENANCE INVESTIGATED THE INCIDENT AND PUMP WAS REPLACED.  NO FURTHER ISSUES WERE NOTED.
